Our expert says:
The dormonoct at this stage is not doing you any harm, but is also not doing you any good.
You will first need to establish good sleep habits. Then you can stop the tablets cold - but you will have a couple of weeks of bad sleep before it settles down. Or you can slowly wean the dose down, by slowly scraping off more and more of the tablet. Finally, you can go down to every 2nd night, then every third night, and so on, until you get off it. It would be best, however, if you saw someone who has experience in this to help you.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.